Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 471507, 10 pages
http://dx.doi.org/10.1155/2014/471507
Research Article

Stability and Hopf Bifurcation Analysis of a Nutrient-Phytoplankton Model with Delay Effect

1School of Mathematics and Information Science, Wenzhou University, Wenzhou, Zhejiang 325035, China
2Zhejiang Provincial Key Laboratory for Water Environment and Marine Biological Resources Protection, Wenzhou University, Wenzhou, Zhejiang 325035, China
3School of Life and Environmental Science, Wenzhou University, Wenzhou, Zhejiang 325035, China

Received 13 November 2013; Accepted 25 January 2014; Published 12 March 2014

Academic Editor: Imran Naeem

Copyright © 2014 Xinhong Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. A. Riley, H. Stommel, and D. F. Bumpus, “Quantitative ecology of the plankton of the western North Atlantic,” Bulletin of the Bingham Oceanographic Collection, vol. 12, pp. 1–169, 1949. View at Google Scholar
  2. B. C. Patten, “Mathematical models of plankton production,” Internationale Revue der gesamten Hydrobiologie und Hydrographie, vol. 53, no. 3, pp. 357–408, 1968. View at Publisher · View at Google Scholar
  3. T. Platt, K. L. Denman, and A. D. Jassby, “Modelling the productivity of phytoplankton,” in The Sea, Vol. 6: Marine Modelling, E. D. Goldberg, I. N. McCase, J. O'Brien, and J. H. Steele, Eds., pp. 857–890, John Wiley & Sons, New York, NY, USA, 1977. View at Google Scholar
  4. W. Zhang and M. Zhao, “Dynamical complexity of a spatial phytoplankton-zooplankton model with an alternative prey and refuge effect,” Journal of Applied Mathematics, vol. 2013, Article ID 608073, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. T. Evans and J. S. Parslow, “A model of annual plankton cycles,” Biological Oceanography, vol. 3, no. 3, pp. 327–427, 1985. View at Google Scholar
  6. J. H. Steele and E. W. Henderson, “Simulation of vertical structure in a plankton ecosystem,” Scottish Fisheries Research Report, vol. 5, 1976. View at Google Scholar
  7. A. H. Taylor, “Characteristic properties of models for the vertical distribution of phytoplankton under stratification,” Ecological Modelling, vol. 40, no. 3-4, pp. 175–199, 1988. View at Google Scholar · View at Scopus
  8. S. Busenberg, S. K. Kumar, P. Austin, and G. Wake, “The dynamics of a model of a plankton-nutrient interaction,” Bulletin of Mathematical Biology, vol. 52, no. 5, pp. 677–696, 1990. View at Publisher · View at Google Scholar · View at Scopus
  9. S. G. Ruan, “Persistence and coexistence in zooplankton-phytoplankton-nutrient models with instantaneous nutrient recycling,” Journal of Mathematical Biology, vol. 31, no. 6, pp. 633–654, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. H. Taylor, J. R. W. Harris, and J. Aiken, “The interaction of physical and biological process in a model of the vertical distribution of phytoplankton under stratification,” in Marine Interfaces Ecohydrodynamics, J. C. Nihoul, Ed., vol. 42 of Elsevier Oceanography Series, pp. 313–330, Elsevier, 1986. View at Google Scholar
  11. A. B. Medvinsky, S. V. Petrovskii, I. A. Tikhonova, H. Malchow, and B.-L. Li, “Spatiotemporal complexity of plankton and fish dynamics,” SIAM Review, vol. 44, no. 3, pp. 311–370, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. O. Pardo, “Global stability for a phytoplankton-nutrient system,” Journal of Biological Systems, vol. 8, no. 2, pp. 195–209, 2000. View at Google Scholar · View at Scopus
  13. Y. Li and C. Li, “Stability and Hopf bifurcation analysis on a delayed Leslie-Gower predator-prey system incorporating a prey refuge,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4576–4589, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. C.-H. Zhang, X.-P. Yan, and G.-H. Cui, “Hopf bifurcations in a predator-prey system with a discrete delay and a distributed delay,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4141–4153, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Lian and Y. Xu, “Hopf bifurcation analysis of a predator-prey system with Holling type IV functional response and time delay,” Applied Mathematics and Computation, vol. 215, no. 4, pp. 1484–1495, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Chen and F. Zhang, “Dynamics of a delayed predator-prey model with predator migration,” Applied Mathematical Modelling, vol. 37, no. 3, pp. 1400–1412, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. Jana, M. Chakraborty, K. Chakraborty, and T. K. Kar, “Global stability and bifurcation of time delayed prey-predator system incorporating prey refuge,” Mathematics and Computers in Simulation, vol. 85, pp. 57–77, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. Zuo and J. Wei, “Stability and Hopf bifurcation in a diffusive predatory-prey system with delay effect,” Nonlinear Analysis: Real World Applications, vol. 12, no. 4, pp. 1998–2011, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  19. G.-P. Hu and W.-T. Li, “Hopf bifurcation analysis for a delayed predator-prey system with diffusion effects,” Nonlinear Analysis: Real World Applications, vol. 11, no. 2, pp. 819–826, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. Zhu, Y. Cai, S. Yan, and W. Wang, “Dynamical analysis of a delayed reaction-diffusion predator-prey system,” Abstract and Applied Analysis, vol. 2012, Article ID 323186, 23 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Lian, S. Yan, and H. Wang, “Pattern formation in predator-prey model with delay and cross diffusion,” Abstract and Applied Analysis, vol. 2013, Article ID 147232, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. Zhao, X. Wang, H. Yu, and J. Zhu, “Dynamics of an ecological model with impulsive control strategy and distributed time delay,” Mathematics and Computers in Simulation, vol. 82, no. 8, pp. 1432–1444, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. Yu, M. Zhao, and R. P. Agarwal, “Stability and dynamics analysis of time delayed eutrophication ecological model based upon the Zeya reservoir,” Mathematics and Computers in Simulation, vol. 97, pp. 53–67, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. Zhao, “Hopf bifurcation analysis for a semiratio-dependent predator-prey system with two delays,” Abstract and Applied Analysis, vol. 2013, Article ID 495072, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. S. Yan, X. Lian, W. Wang, and R. K. Upadhyay, “Spatiotemporal dynamics in a delayed diffusive predator model,” Applied Mathematics and Computation, vol. 224, pp. 524–534, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. W. Zhang, H. Liu, and C. Xu, “Local bifurcations for a delay differential model of plankton allelopathy,” International Journal of Nonlinear Science, vol. 15, no. 4, pp. 340–349, 2013. View at Google Scholar · View at MathSciNet
  27. Z. Lu and X. Liu, “Analysis of a predator-prey model with modified Holling-Tanner functional response and time delay,” Nonlinear Analysis: Real World Applications, vol. 9, no. 2, pp. 641–650, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, Mass, USA, 1981. View at MathSciNet